MathSciNet Relay Station
MathSciNet bibliographic data
MR1948064 (2004b:32029) 32H50 (37F10)
Guedj, Vincent; Sibony, Nessim Dynamics of polynomial automorphisms of $\bold C\sp k$. Ark. Mat. 40 (2002), no. 2, 207–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement